I've been taking the Lunelle shot for about 6 months now. I haven't gotten my period since I started taking it (I know I'm not pregnant) and I just wanted to know if that was normal. I haven't really said anything to my doctor because she doesn't ask. Other then not getting my period the shot works fine.
Posts: 1 | From: Bay Shore NY | Registered: Oct 2002
| IP: Logged |
According the the Lunelle patient information brochure found on the Lunella website
quote:You may not menstruate regularly after you receive an injection of LUNELLETM Monthly Contraceptive Injection. If you have received your injections regularly and miss one menstrual period, be sure to inform your health care provider. The risk of unexpected pregnancy forwomen receiving injectable contraceptives as scheduled is very low. If you have not received your injections as scheduled and missed a menstrual period, or if you missed two consecutive menstrual periods, you may be pregnant. Check with your health care provider immediately to determine whether you are pregnant. Do not continue the injections until you are sure you are not pregnant, but use another method of contraception.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.